It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Anxiety Message Board

Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 11-04-2006, 05:10 AM   #1
Junior Member
Join Date: Nov 2006
Posts: 25
Toolfan HB User
Lexapro - Does anyone get the side effect of being short tempered?

hi everyone.

I was one Lexapro as a mask for anxiety with my epilepsy medication a while back and it worked well for the anxiety but shortly after being on it I and everyone closest to me noticed how I became extremely short tempered and upset about the littlest things. Has anyone else had this problem? I spoke to another person that I ran into who was on it for a year for depression and she told me it was working great for her depression but that she was also experiencing the same side effect.

Just wondering if anyone out there could give me some info on it. I am no longer on this drug but both my brother and mother are newly prescribed it for depression. I am worried that the same thing willhappen to them or that some other side effects that are not given to you when you start this drug may occur. Please can anyone help me on this??

Sponsors Lightbulb
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
On lexapro for 3 weeks now Strawberry.hill Bipolar Disorder 7 06-22-2006 04:09 PM
Need doseage advise on starting Lexapro. MMS1 Anxiety 11 07-25-2005 09:40 AM
LEXAPRO, Need your HELP! My doctor, is Incompetant!! MMS1 Depression 4 07-05-2005 02:18 PM
HELP! Desparetly Need a "Pro" on Lexapro! Having PROBLEMS!! MMS1 Anxiety 1 07-04-2005 05:48 PM
from Cymbalta to Lexapro... question about antidepressants NickName Fibromyalgia 12 05-21-2005 04:08 PM
New to Lexapro,, Have my concerns. Please Help! MMS1 Depression 3 05-14-2005 05:21 PM
Anyone with experiences on Lexapro? Lexapro vs. Paxil? Jugi Anxiety 8 01-19-2005 01:05 AM
I took Lexapro once and I'm still on it...miracle? Here's the whole story. dolphinboy Depression 2 05-06-2004 02:07 AM
New Here...question about Seroquel. (side effects) Mommy2An_Angel Schizophrenia 3 11-30-2003 12:19 PM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:42 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!